# SDR CALA2025091608957

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N38955
- Make and model: Boeing 787-9
- Aircraft serial: 37814
- Aircraft time: 48,538 hours, 4,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 11D AND 30D INOP.  DEFERED EMERGENCY LIGHT ON SEAT 11D AND 30D INOP. SEAT EMERGENCY PROX LIGHTS 11D, 30D PLACARDED FOR MEL.
